# SDR UPS08M51483

- Difficulty date: November 22, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZ STAB CONSTANT SECTION LT NR 1 BARREL NUT BORE FOUND CORROSION.  CORROSION AT B-NUT BORE REMOVED.  BORE BOTTOM REMAINING BLEND OUT 0.030" DEEP, BORE  REAM TO 1.549" DIA REMAINING BLEND OUT 0.052" DEEP, FOUND EXCEED LMT 10X  MAG INSP C/O AND FOUND NO CORROSION EVIDENT.  REPAIR SLEEVE BUSHING FAB, PROTECTED AND INSTALLED.  REPAIR C/O AT LT NR 01 B-NUT BORE IS ACCEPTABLE PER EN1735-07.
